# SDR UHLA2011050600468

- Difficulty date: May 6, 2011
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 17,443 hours, 10,695 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR- RT WING RIB 10 CRACKED.  RT WING RIB 10 R & R IAW ETD2011-170-05193 AND SRM 51-40-02, 51-43-01, AND 51-43-02.
